Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Assouad dimension of self-affine carpets
HTML articles powered by AMS MathViewer

by John M. Mackay PDF
Conform. Geom. Dyn. 15 (2011), 177-187 Request permission


We calculate the Assouad dimension of the self-affine carpets of Bedford and McMullen, and of Lalley and Gatzouras. We also calculate the conformal Assouad dimension of those carpets that are not self-similar.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 28A78, 28A80, 37F35
  • Retrieve articles in all journals with MSC (2010): 28A78, 28A80, 37F35
Additional Information
  • John M. Mackay
  • Affiliation: Department of Mathematics, University of Illinois at Urbana-Champaign, Urbana, Illinois 61801
  • Address at time of publication: Mathematical Institute, 24-29 St Giles’, Oxford OX1 3LB, United Kingdom
  • MR Author ID: 845756
  • Email:
  • Received by editor(s): July 23, 2010
  • Published electronically: November 2, 2011
  • © Copyright 2011 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 15 (2011), 177-187
  • MSC (2010): Primary 28A78; Secondary 28A80, 37F35
  • DOI:
  • MathSciNet review: 2846307